# SDR WRLA200211

- Difficulty date: May 27, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N2710
- Make and model: Waco GXE
- Aircraft serial: 1252
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: ARH7057515
- Condition: Inoperative
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL 2 AILERON DEFLECT DISAGREE.  (AIRCRAFT RETURNED TO DEPARTING STATION)  TROUBLESHOOTING CARRIED OUT.  GENERAL VISUAL INSPECTION OF ALL AILERON DEFLECTION ACTUATOR CONNECTORS AND PINS CARRIED OUT.  NO DEFECTS NOTED.  LEVEL 2 MESSAGE CLEARED.  SYSTEM OK, OPS CHECK CARRIED OUT SATISFACTORY.  REPLACED LEFT HAND OUTBOARD DEFLECTED AILERON ACTUATOR.
